References

  1. Banakh T., Gavrylkiv V., Nykyforchyn O. Algebra in superextensions of groups, I: zeros and commutativity. Algebra Discrete Math. 2008, 3, 1–29.
  2. Banakh T., Gavrylkiv V. Algebra in superextension of groups, II: cancelativity and centers. Algebra Discrete Math. 2008, 4, 1-14.
  3. Banakh T., Gavrylkiv V. Algebra in superextension of groups: minimal left ideals. Mat. Stud. 2009, 31, 142-148.
  4. Banakh T., Gavrylkiv V. Algebra in the superextensions of twinic groups. Diss. Math. 2010, 473, 1-74.
  5. Banakh T., Gavrylkiv V. Algebra in superextensions of semilattices. Algebra Discrete Math. 2012, 13 (1), 26-42.
  6. Banakh T., Gavrylkiv V. Algebra in superextensions of inverse semigroups. Algebra Discrete Math. 2012, 13 (2), 147-168.
  7. Clifford A.H., Preston G.B. The algebraic theory of semigroups. Vol. I. Mathematical Surveys, 7. AMS, Providence RI, 1961.
  8. Gavrylkiv V. The spaces of inclusion hyperspaces over noncompact spaces. Mat. Stud. 2007, 28 (1), 92-110.
  9. Gavrylkiv V. Right-topological semigroup operations on inclusion hyperspaces. Mat. Stud. 2008, 29 (1), 18-34.
  10. Gavrylkiv V. On representation of semigroups of inclusion hyperspaces. Carpathian Math. Publ. 2010, 2 (1), 24-34.
  11. Hindman N., Strauss D. Algebra in the Stone-Cech compactification. de Gruyter, Berlin, New York, 1998.
  12. Verbeek A. Superextensions of topological spaces. MC Tract 41, Amsterdam, 1972.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.